Universiti Teknologi Malaysia Institutional Repository

Integrability of KdV hierarchies via group theoretical approach

Abdul Aziz, Zainal (2007) Integrability of KdV hierarchies via group theoretical approach. Journal of Fundamental Sciences, 3 (1). pp. 23-36. ISSN 1823-626X

[img] PDF (Full Text) - Published Version
363Kb

Abstract

This paper explores the integrability of the Korteweg-de Vries (KdV) hierarchies via a renowned group theoretical approach. Briefly this work employs the group representation method in identifying a (physically significant)nonlinear dynamical system as an integrable Hamiltonian system

Item Type:Article
Uncontrolled Keywords:integrability, KdV hierarchy, Group theoretical approach
Subjects:Q Science > Q Science (General)
Divisions:Science
ID Code:8433
Deposited By: Norshiela Buyamin
Deposited On:06 May 2009 03:06
Last Modified:15 Jan 2014 08:45

Repository Staff Only: item control page